Year 2020, Volume 69 , Issue 1, Pages 847 - 853 2020-06-30

Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$

İsmail EKİNCİOĞLU [1] , Esra KAYA [2] , Şeyma EKİNCİOGLU [3]


In this paper, we prove a generalization of Titchmarsh's theorem for the Laplace-Bessel differential operator in the space $L_{p,\gamma}(\mathbb{R}^{n}_{+})$ for functions satisfying the $(\psi,p)$-Laplace-Bessel Lipschitz condition for $1

0 $.

Laplace-Bessel differential operator, generalized shift operator, Laplace-Bessel Lipschitz function
  • El Hamma, M. and Daher, R., Generalization of Titchmarsh's Theorem for the Bessel transform, Rom. J. Math. Comput. Sci. 2(2), (2012), 17--22.
  • Ekincioglu, I. and Ozkin, I. K., On high order Riesz transformations generated by a generalized shift operator, Tr. J. Math. 21 (1997), 51--60.
  • Ekincioglu, I. and Serbetci, A., On the singular integral operators generated by the generalized shift operator, Int. J. App. Math. 1 (1999), 29--38.
  • Kipriyanov, I. A., Singular Elliptic Boundary Value Problems, Nauka, Moscow, Russia, 1997.
  • Kipriyanov, I. A. and Lyakhov, L. N., Multipliers of the mixed Fourier-Bessel transform, Dokl. Akad. Nauk. 354(4), (1997), 449--451.
  • Kipriyanov, I. A. and Klyuchantsev, M. I., On Singular Integrals Generated by The Generalized Shift Operator, II. Sib. Mat. Zh. 11 (1970), 1060--1083.
  • Levitan, B. M., The Theory of Generalized Translation Operators, Nauka, Moscow, Russia, 1973.
  • Levitan, B. M., Bessel function expansions in series and Fourier integrals, Uspekhi Mat. Nauk 6. 42(2), (1951), 102--143.
  • Levitan, B. M., Expansion in Fourier series and integrals over Bessel functions, Uspekhi Mat. Nauk 6. 2 (1951), 102--143.
  • El Quadih, S., Daher, R. and El Hamma, M., Generalization of Titchmarsh's Theorem for the Generalized Fourier-Bessel Transform in the Space L_{α,n}², International Journal of Mathematical Modelling Computations 6(3), (2016), 253--260.
  • Trimèche, K., Transmutation operators and mean-periodic functions associated with differential operators, Math. Rep. 4(1), (1988), 1--282.
  • Younis, M. S., Fourier transforms of Dini-Lipschitz functions, Internat. J. Math. & Math. Sci. 9(2), (1986) 301--312.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-5636-1214
Author: İsmail EKİNCİOĞLU
Institution: DUMLUPINAR UNIVERSITY
Country: Turkey


Orcid: 0000-0002-6971-0452
Author: Esra KAYA (Primary Author)
Institution: DUMLUPINAR UNIVERSITY
Country: Turkey


Orcid: 0000-0001-6700-8232
Author: Şeyma EKİNCİOGLU
Institution: DUMLUPINAR UNIVERSITY
Country: Turkey


Dates

Application Date : January 10, 2020
Acceptance Date : March 6, 2020
Publication Date : June 30, 2020

Bibtex @research article { cfsuasmas673191, journal = {Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics}, issn = {1303-5991}, eissn = {2618-6470}, address = {Communications Dergi Editörlüğü Ankara Universitesi Fen Fakültesi 06100 Tandoğan ANKARA}, publisher = {Ankara University}, year = {2020}, volume = {69}, pages = {847 - 853}, doi = {10.31801/cfsuasmas.673191}, title = {Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces \$L\_\{p,\\gamma\}(\\mathbb\{R\}\^\{n\}\_\{+\})\$}, key = {cite}, author = {Eki̇nci̇oğlu, İsmail and Kaya, Esra and Eki̇nci̇oglu, Şeyma} }
APA Eki̇nci̇oğlu, İ , Kaya, E , Eki̇nci̇oglu, Ş . (2020). Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$ . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics , 69 (1) , 847-853 . DOI: 10.31801/cfsuasmas.673191
MLA Eki̇nci̇oğlu, İ , Kaya, E , Eki̇nci̇oglu, Ş . "Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$" . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 69 (2020 ): 847-853 <https://dergipark.org.tr/en/pub/cfsuasmas/issue/49221/673191>
Chicago Eki̇nci̇oğlu, İ , Kaya, E , Eki̇nci̇oglu, Ş . "Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 69 (2020 ): 847-853
RIS TY - JOUR T1 - Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$ AU - İsmail Eki̇nci̇oğlu , Esra Kaya , Şeyma Eki̇nci̇oglu Y1 - 2020 PY - 2020 N1 - doi: 10.31801/cfsuasmas.673191 DO - 10.31801/cfsuasmas.673191 T2 - Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics JF - Journal JO - JOR SP - 847 EP - 853 VL - 69 IS - 1 SN - 1303-5991-2618-6470 M3 - doi: 10.31801/cfsuasmas.673191 UR - https://doi.org/10.31801/cfsuasmas.673191 Y2 - 2020 ER -
EndNote %0 Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$ %A İsmail Eki̇nci̇oğlu , Esra Kaya , Şeyma Eki̇nci̇oglu %T Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$ %D 2020 %J Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics %P 1303-5991-2618-6470 %V 69 %N 1 %R doi: 10.31801/cfsuasmas.673191 %U 10.31801/cfsuasmas.673191
ISNAD Eki̇nci̇oğlu, İsmail , Kaya, Esra , Eki̇nci̇oglu, Şeyma . "Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 69 / 1 (June 2020): 847-853 . https://doi.org/10.31801/cfsuasmas.673191
AMA Eki̇nci̇oğlu İ , Kaya E , Eki̇nci̇oglu Ş . Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat.. 2020; 69(1): 847-853.
Vancouver Eki̇nci̇oğlu İ , Kaya E , Eki̇nci̇oglu Ş . Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics. 2020; 69(1): 847-853.
IEEE İ. Eki̇nci̇oğlu , E. Kaya and Ş. Eki̇nci̇oglu , "Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$", Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol. 69, no. 1, pp. 847-853, Jun. 2020, doi:10.31801/cfsuasmas.673191